# SDR SWI202408230732

- Difficulty date: June 8, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 48,176 hours, 31,900 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Joint
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIRCUMFERENTIAL JOINT AT FS280.00 TO FS282.86 HAS CORROSION AS MARKED BETWEEN APPROXIMATELY STGR20R AND STGR21R      (C-CHECK RO 8/22/2024)    BLENDED AND FOUND OUT OF LIMITS. REPAIRED PER MHIRJ REO 670-53-21-2434 REV -- DATE 2024-07-04. AND COMPLIED WITH ALL STEPS OF TASK CARD 51-900-1002-SKY. SEE CONTINUATION CARD FOR DETAILS. PRESSURE CHECK GOOD.
